# SDR AMTA200500507

- Difficulty date: June 6, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIMS MIGRATING IN NR 1 ENGINE MID-SPAR BULKHEAD AT OB AFT LOWER ATTACH BOLT UPPER SURFACE.  REPAIRED DAMAGE IAW ERA. (K)
